We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Mixing automorphisms of compact groups and a theorem of Schlickewei.

Schmidt, K. and Ward, T. (1993) 'Mixing automorphisms of compact groups and a theorem of Schlickewei.', Inventiones mathematicae., 111 (1). pp. 69-76.


We prove that every mixing Z^d-action by automorphisms of a compact, connected, abelian group is mixing of all orders.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:The original publication is available at
Record Created:12 Oct 2012 13:20
Last Modified:06 Dec 2014 13:02

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library